Hi all, I’ve just started pumping, and am now on my second infusion set, 5 days in.
At the site of my first set, it was getting red along the track of the cannula (pointed inward from the adhesive on my abdomen) by the time I removed it, and it was pretty red externally when I pulled it off after 3 days. Now, another 2 days later, the skin irritation seems to be gone, but there is a bump under the skin when the infusion cannula from the first set went. It was there yesterday morning after I pulled the thing off the previous night, and seems slightly smaller now (the lump seems like it may be less pronounced), but this is worrying me, as I don’t want to form scar tissue or have other problems from the infusion sets.
I’m using a Medtronic/Minimed 722 pump with the Silhouette infusion set, BTW.
Has anyone else seen anything like this?
If so, does it go away, is there anything you can do to minimize or reduce the effect, etc.? Much obliged in advance for any guidance anyone can provide.